# SDR DALA2023122710664

- Difficulty date: December 24, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 89,057 hours, 28,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 KNUCKLE KNOCKER ON DOOR 3R DID NOT EXTEND WHEN DISARMED. CORRECTIVE ACTION: SECURED KNUCKLE KNOCKER STOPPER PER B757 AMM 52-11. CHEKED OK. (5087356)
